A 23-year-old female asked:
Hello i start using clindamycin phosphate lotion in my face for acne 3 days ago , but my skin is dry , i have burn sensation it hurts please help?
1 doctor answer • 1 doctor weighed in
Surgery - Plastics 35 years experience
Discuss with Ur MD: You may benefit from a non-comedogenic moisturizer and possibly Hydrocortisone cream but i would first discuss with your prescribing physician.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.